Publication
Title
Duality revised: construction of fractional frequency distributions based on two dual Lotka laws
Author
Language
English
Source (journal)
Journal of the American Society for Information Science and Technology. - Washington, D.C., 2001 - 2013
Publication
Washington, D.C. : 2002
ISSN
1532-2882 [print]
1532-2890 [online]
Volume/pages
53:10(2002), p. 789-801
ISI
000177108600003
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.05.2017
To cite this reference